Typesetting math: 100%
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2013, Volume 94, Issue 5, Pages 661–681
DOI: https://doi.org/10.4213/mzm10183
(Mi mzm10183)
 

This article is cited in 7 scientific papers (total in 7 papers)

Homotopy Simplicial Faces and the Homology of Realizations of Simplicial Topological Spaces

S. V. Lapin
Full-text PDF (543 kB) Citations (7)
References:
Abstract: The notion of a differential module with homotopy simplicial faces is introduced, which is a homotopy analog of the notion of a differential module with simplicial faces. The homotopy invariance of the structure of a differential module with homotopy simplicial faces is proved. Relationships between the construction of a differential module with homotopy simplicial faces and the theories of A-algebras and D-differential modules are found. Applications of the method of homotopy simplicial faces to describing the homology of realizations of simplicial topological spaces are presented.
Keywords: differential module with homotopy simplicial faces, A-algebra, D-differential module, realization of a simplicial topological space, SDR-data, category of F-modules, category of D-modules.
Received: 08.10.2012
English version:
Mathematical Notes, 2013, Volume 94, Issue 5, Pages 619–635
DOI: https://doi.org/10.1134/S0001434613110035
Bibliographic databases:
Document Type: Article
UDC: 515.14
Language: Russian
Citation: S. V. Lapin, “Homotopy Simplicial Faces and the Homology of Realizations of Simplicial Topological Spaces”, Mat. Zametki, 94:5 (2013), 661–681; Math. Notes, 94:5 (2013), 619–635
Citation in format AMSBIB
\Bibitem{Lap13}
\by S.~V.~Lapin
\paper Homotopy Simplicial Faces and the Homology of Realizations of Simplicial Topological Spaces
\jour Mat. Zametki
\yr 2013
\vol 94
\issue 5
\pages 661--681
\mathnet{http://mi.mathnet.ru/mzm10183}
\crossref{https://doi.org/10.4213/mzm10183}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3227008}
\zmath{https://zbmath.org/?q=an:1294.55008}
\elib{https://elibrary.ru/item.asp?id=20731812}
\transl
\jour Math. Notes
\yr 2013
\vol 94
\issue 5
\pages 619--635
\crossref{https://doi.org/10.1134/S0001434613110035}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000329130000003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84891319964}
Linking options:
  • https://www.mathnet.ru/eng/mzm10183
  • https://doi.org/10.4213/mzm10183
  • https://www.mathnet.ru/eng/mzm/v94/i5/p661
  • This publication is cited in the following 7 articles:
    1. S. V. Lapin, “Dihedral modules with -simplicial faces and dihedral homology of involutive A-algebras over rings”, St. Petersburg Math. J., 33:3 (2022), 491–509  mathnet  crossref
    2. Lapin V S., “Homotopy Invariance of the Cyclic Homology of a(Infinity)-Algebras Under Homotopy Equivalences of a(Infinity)-Algebras”, Georgian Math. J., 28:6 (2021), 895–916  crossref  mathscinet  isi
    3. S. V. Lapin, “Homotopy invariance of dihedral homology of involutive A-algebras”, St. Petersburg Math. J., 33:6 (2022), 949–969  mathnet  crossref
    4. Lapin V S., “Dihedral Infinity-Simplicial Modules and Dihedral Homology of Involutive Homotopy Unital a(Infinity)-Algebras”, Georgian Math. J., 26:2 (2019), 257–286  crossref  mathscinet  isi
    5. S. V. Lapin, “Cyclic homology of cyclic infinity-simplicial modules”, Georgian Math. J., 25:4 (2018), 571–591  crossref  mathscinet  zmath  isi  scopus
    6. S. V. Lapin, “Cyclic Modules with -Simplicial Faces and the Cyclic Homology of A-Algebras”, Math. Notes, 102:6 (2017), 806–823  mathnet  crossref  crossref  isi  elib
    7. S. V. Lapin, “Chain Realization of Differential Modules with -Simplicial Faces and the B-Construction over A-Algebras”, Math. Notes, 98:1 (2015), 111–129  mathnet  crossref  crossref  mathscinet  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:5750
    Full-text PDF :2641
    References:303
    First page:658
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025